U.S. doctors online nowAsk doctors free
CA
A 37-year-old member asked:

At times chlomid can thin the lining if uterus. what are the affects of this side effect? miscarriage? failure to implant?

1 doctor answer3 doctors weighed in
Dr. Dorothy Mitchell-Leef
Specializes in Fertility Medicine
Implantation defect: Clomid (clomiphene) may cause the endometrial lining to not grow sufficiently to allow for implantation of an embryo. Checking the lining of the endometrium before ovulation can show if this might be an issue. Estrogen can be added 4 days after ovulation to improve the lining in some cases.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.